MathSciNet Relay Station
MathSciNet bibliographic data
MR2217316 37L60 (34K07 34K12 34K25 35K55)
Chen, Xinfu; Fu, Sheng-Chen; Guo, Jong-Shenq Uniqueness and asymptotics of traveling waves of monostable dynamics on lattices. SIAM J. Math. Anal. 38 (2006), no. 1, 233–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement